Open Access

Characterization of Schur parameter sequences of polynomial Schur functions


Abstract

A function is called a Schur function if it is holomorphic in the open unit disk and bounded by one. In the paper, the Schur parameters of polynomial Schur functions are characterized.

Key words: Schur functions of polynomial type, Schur parameters.


Full Text





Article Information

TitleCharacterization of Schur parameter sequences of polynomial Schur functions
SourceMethods Funct. Anal. Topology, Vol. 25 (2019), no. 4, 289-310
MilestonesReceived 14/08/2019; Revised 05/09/2019
CopyrightThe Author(s) 2019 (CC BY-SA)

Authors Information

Vladimir K. Dubovoy
Department of Mathematics and Computer Science, Karazin National University, 4 Svobody Square, UA-61022, Kharkiv, Ukraine

Bernd Fritzsche
Universitat Leipzig, Fakultät für Mathematik und Informatik, PF 10 09 2, D-04009, Leipzig, Germany

Bernd Kirstein
Universitat Leipzig, Fakultät für Mathematik und Informatik, PF 10 09 2, D-04009, Leipzig, Germany


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Vladimir K. Dubovoy, Bernd Fritzsche, and Bernd Kirstein, Characterization of Schur parameter sequences of polynomial Schur functions, Methods Funct. Anal. Topology 25 (2019), no. 4, 289-310.


BibTex

@article {MFAT1239,
    AUTHOR = {Vladimir K. Dubovoy and Bernd Fritzsche and Bernd Kirstein},
     TITLE = {Characterization of Schur parameter sequences of polynomial Schur functions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {25},
      YEAR = {2019},
    NUMBER = {4},
     PAGES = {289-310},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=1239},
}


References

Coming Soon.

All Issues